On moment conditions for valid formal Edgeworth expansions

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

The validity of formal Edgeworth expansions for statistics which are functions of sample averages was established in R. N. Bhattacharya and J. K. Ghosh (1978, Ann. Statist.6 434-451) under a moment condition which is sometimes too severe. In this article this moment condition is relaxed. Two examples of P. Hall (1983, Ann. Probab.11 1028-1036; 1987, Ann. Probab.15 920-931) are discussed in this context.

Original languageEnglish (US)
Pages (from-to)68-79
Number of pages12
JournalJournal of Multivariate Analysis
Volume27
Issue number1
DOIs
StatePublished - Oct 1988

Keywords

  • Asymptotic expansion
  • student's statistic

ASJC Scopus subject areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On moment conditions for valid formal Edgeworth expansions'. Together they form a unique fingerprint.

Cite this